# SDR HALA0600793

- Difficulty date: September 12, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON RIGHT NOSE WHEEL BULKHEAD VERTICAL STRUCTURE AT BS 287, WL 174.  REPAIRED VERTICAL STRUCTURE AT BS 287 WL 174 IAW SRM 51-70-12 AND EO 53-09-01-71.
